# SDR FDEA2023011320077

- Difficulty date: December 12, 2022
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA38553
- Condition: Corroded
- Location: Bs 1841-1967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT STA 1841-1967 SEAT TRACK/FLOORBOARD SUPPORT HAS SEVERAL AREAS OF   SURFACE CORROSION. MRKD RBL 20. REMOVED AND REPLACED SEAT TRACK AS REQUIRED. REF MD 11 SRM 51-31-01-0G, DAC DWG   AGA3855. MAJOR REPAIR.  ORIG SUBMISSION DATE:  1/13/2023
